# SDR SWAA2024061399861

- Difficulty date: June 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 71,915 hours, 42,597 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN FLOOR IN FWD CARGO BIN.<[01] OK TO CONTINUE ON MEL 25-16-01. SP 1B COMPLIED WITH.;[02] 01 - REMOVED AND REPLACED PER [AMM 25-52-10-401-NG (CARGO FLOOR PANEL - REMOVAL/INSTALLATION - PERMANENT)]
